RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 6, Pages 1231–1240 (Mi izv1571)  

This article is cited in 12 scientific papers (total in 12 papers)

On three-sheeted polynomial mappings of $\mathbf C^2$

S. Yu. Orevkov


Abstract: It is proved that the Jacobian of a $3$-sheeted polynomial mapping $\mathbf C^2\to\mathbf C^2$ cannot be a constant.
Bibliography: 8 titles.

Full text: PDF file (1273 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 29:3, 587–596

Bibliographic databases:

UDC: 512.7
MSC: Primary 14E05; Secondary 14E20, 14E35
Received: 21.03.1986

Citation: S. Yu. Orevkov, “On three-sheeted polynomial mappings of $\mathbf C^2$”, Izv. Akad. Nauk SSSR Ser. Mat., 50:6 (1986), 1231–1240; Math. USSR-Izv., 29:3 (1987), 587–596

Citation in format AMSBIB
\Bibitem{Ore86}
\by S.~Yu.~Orevkov
\paper On three-sheeted polynomial mappings of~$\mathbf C^2$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 6
\pages 1231--1240
\mathnet{http://mi.mathnet.ru/izv1571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=883160}
\zmath{https://zbmath.org/?q=an:0633.13005|0624.13016}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 29
\issue 3
\pages 587--596
\crossref{https://doi.org/10.1070/IM1987v029n03ABEH000984}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986L215500005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1571
  • http://mi.mathnet.ru/eng/izv/v50/i6/p1231

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Orevkov, “The fundamental group of the complement of a plane algebraic curve”, Math. USSR-Sb., 65:1 (1990), 267–277  mathnet  crossref  mathscinet  zmath  isi
    2. Vik. S. Kulikov, “Generalized and local Jacobian problems”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 351–365  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. S. Yu. Orevkov, “Rudolph diagrams and an analytic realization of the Vitushkin covering”, Math. Notes, 60:2 (1996), 153–164  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. G. Vitushkin, “On the homology of a ramified covering over $\mathbb C^2$”, Math. Notes, 64:6 (1998), 726–731  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. V. Domrina, S. Yu. Orevkov, “On four-sheeted polynomial mappings of $\mathbb C^2$. I. The case of an irreducible ramification curve”, Math. Notes, 64:6 (1998), 732–744  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. V. Domrina, “Four-sheeted polynomial mappings in $\mathbb C^2$. The general case”, Math. Notes, 65:3 (1999), 386–389  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. V. Domrina, “On four-sheeted polynomial mappings of $\mathbb C^2$. II. The general case”, Izv. Math., 64:1 (2000), 1–33  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. S. Yu. Orevkov, “Counterexamples to the “Jacobian Conjecture at Infinity””, Proc. Steklov Inst. Math., 235 (2001), 173–201  mathnet  mathscinet  zmath
    9. G. V. Egorov, “Example of a Five-Sheeted Exotic Covering over $\mathbb C^2$”, Math. Notes, 71:4 (2002), 486–499  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. G. V. Egorov, “Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture”, Math. Notes, 76:2 (2004), 161–169  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. V. Domrina, “A Restriction on the Combinatorial Structure of Counterexamples to the Jacobian Conjecture at Infinity”, Proc. Steklov Inst. Math., 253 (2006), 51–56  mathnet  crossref  mathscinet  elib
    12. Zoladek H., “An application of Newton-Puiseux charts to the Jacobian problem”, Topology, 47:6 (2008), 431–469  crossref  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:154
    Full text:61
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019